# SDR DALA2014082404827

- Difficulty date: August 23, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 62,279 hours, 45,958 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1003-1322
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CARGO TRACK BS 1003 - 1322.  CARGO TRACK WAS REMOVED AND REPLACED IAW SRM 51-10-3, PAR 14, 21 AND 51-30-1 AND 51-30-5.
